Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Seifert matrices and boundary link cobordisms


Author: Ki Hyoung Ko
Journal: Trans. Amer. Math. Soc. 299 (1987), 657-681
MSC: Primary 57Q45; Secondary 57Q60, 57R65
DOI: https://doi.org/10.1090/S0002-9947-1987-0869227-7
MathSciNet review: 869227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To an $ m$-component boundary link of odd dimension, a matrix is associated by taking the Seifert pairing on a Seifert surface of the link. An algebraic description of the set of boundary link cobordism classes of boundary links is obtained by using this matrix invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 57Q60, 57R65

Retrieve articles in all journals with MSC: 57Q45, 57Q60, 57R65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869227-7
Keywords: Boundary link, boundary link cobordism, Seifert matrix
Article copyright: © Copyright 1987 American Mathematical Society